# SDR UALA2013060703959

- Difficulty date: June 6, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,640 hours, 10,048 cycles
- Engine: Pwa PT6A66
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Failed
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED A SATCOM EICAS MESSAGE.    REPLACED SDU, FOUND CIRCUIT BREAKERS OPEN FOR SATCOM, CLOSED BREAKERS, TESTED OKAY PER MM.
